Advances in Dynamical Systems and Applications (ADSA)

Volume 1, Number 2 (2006)






Multiplicity Results for a Dirichlet Boundary Value Problem in the Higher Dimensional Case

pp. 121-127 (7)

Authors: G.A. Afrouzi and S. Heidarkhani


Survey on Wavelet Transform and Application in ODE and Wavelet Networks

pp. 129-162 (34)

Authors: Haydar Akça, Mohammed H. Al-Lail and Valéry Covachev


Oscillation of Damped Second Order Nonlinear Delay Differential Equations of Emden–Fowler Type

pp. 163-182 (20)

Authors: M. Bohner and S. H. Saker


The Similarity Solution to a Generalized Diffusion Equation with Convection

pp. 183-189 (7)

Authors: Meihong Guan, Liancun Zheng, Xinxin Zhang


Exponential Expansiveness and Variational Integral Equations

pp. 191-198 (8)

Authors: Bogdan Sasu


On a Nonlinear Second-Order Three Point Boundary Value Problem with Carathéodory Functions on Time Scales

pp. 199-208 (10)

Authors: S. Gulsan Topal


Existence of Positive Periodic Solutions of Mutualism Systems with Several Delays

pp. 209-217 (9)

Authors: Yonghui Xia


Interval Oscillation of Second Order Neutral Equations with Distributed Deviating Argument

pp. 219-233 (15)

Authors: Luhong Ye and Zhiting Xu


Singular Nonlinear Boundary Value Problems Arising in Viscous Flow Behind a Shock Wave

pp. 235-245 (11)

Authors: Liancun Zheng, Yunbin Xu, Xinxin Zhang





© All rights are reserved with Research India Publications                             Home  Journals  Contact